In this paper we construct a triangular algebra from a given triangular algebra, using the notion of maximal left (right) ring of quotients. As an application we give a description of Lie (Jordan) derivations of arbitrary triangular algebras through the constructed triangular algebra.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Beidar, K.I., Chebotar, M.A.: On Lie derivations of Lie ideals of prime rings. Isr. J. Math. 123, 131–148 (2001)
Beidar, K.I., Martindale 3rd, W.S., Mikhale, A.: Rings with Generalized Identities. Marcel Dekker, NewYork (1996)
Benkovič, D.: Lie triple derivations of unital algebras with idempotents. Linear Multilinear Algebra 63, 141–165 (2004)
Benkovič, D.: Lie derivations on triangular matrices. Linear Multilinear Algebra 55, 619–629 (2007)
Benkovič, D.: Generalized Lie derivations on triangular rings. Linear Algebra Appl. 434, 1532–1544 (2011)
Benkovič, D.: A note on \(f\)-derivations of triangular algebras. Aequ. Math. 89, 1207–1211 (2015)
Benkovič, D., Eremita, D.: Commuting traces and commutativity preserving maps on triangular algebras. J. Algebra 280, 797–824 (2004)
Benkovič, D., Eremita, D.: Multiplicative Lie \(n\)-derivations of triangular rings. Linear Algebra Appl. 436, 4223–4240 (2012)
Brešar, M.: Commuting traces of biadditive mappings, commutativity preserving mappings and Lie mappings. Trans. Am. Math. Soc. 335, 525–546 (1993)
Brešar, M., Chebotar, M.A.: Martindale 3rd W. S.: Functional Identities. Birkhäuser Verlag, Basel (2007)
Brešar, M., Šemel, P.: Commuting traces of biadditive maps revisited. Commun. Algebra 31, 381–388 (2003)
Cheung, W.S.: Commuting maps of triangular algebras. J. Lond. Math. Soc. 63, 117–127 (2001)
Cheung, W.S.: Lie derivations of triangular algebras. Linear Multilinear Algebra 51, 299–310 (2003)
Eremita, D.: Functional identities of degree \(2\) in triangular rings. Linear Algebra Appl. 438, 584–597 (2013)
Eremita, D.: Functional identities of degree \(2\) in triangular rings revisited. Linear Multilinear Algebra 63, 534–553 (2015)
Eremita, D.: Commuting traces of upper triangular matrix rings. Aequ. Math. 91, 563–578 (2017)
Mathieu, M., Villena, A.R.: The structure of Lie derivations on \(C^*\)-algebras. J. Funct. Anal. 202, 504–525 (2003)
Martindale, M.S.: Lie derivations of primitive rings. Mich. Math. 11, 183–187 (1964)
Stenström B.: The maximal ring of quotients of a triangular matrix ring. Math. Scand. 34, 162–166 (1974)
Utumi, Y.: On quotient rings. Osaka J. Math. 8, 1–18 (1956)
Villena, A.R.: Lie derivations on Banach algebras. J. Algebra 226, 390–409 (2000)
Wang, Y.: Functional identities of degree \(2\) in arbitrary triangular algebras. Linear Algebra Appl. 479, 171–184 (2015)
Wang, Y.: Biderivations of triangular rings. Linear Multilinear Algebra 64, 1952–1959 (2016)
Wang, Y.: Commuting (centralizing) traces and Lie (triple) isomorphisms on triangular algebras revisited. Linear Algebra Appl. 488, 45–70 (2016)
Zhang, J.H., Yu, W.Y.: Jordan derivations of triangular algebras. Linear Algebra Appl. 419, 251–255 (2006)
The author is grateful to the referee for useful comments.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Wang, Y. Lie (Jordan) derivations of arbitrary triangular algebras. Aequat. Math. 93, 1221–1229 (2019). https://doi.org/10.1007/s00010-018-0634-8
- Triangular algebra
- Maximal left ring of quotients
- Lie derivation
- Jordan derivation
Mathematics Subject Classification